Skip to content
My WebMD Sign In, Sign Up
xerer2 posted:
avatar
charl1942 posted:
How are you doing?
Reply
 
avatar
xerer2 responded:
The doctor prescribed a compounded cream to put on the painin and around my nose.This cream helps more than i thought it would. However, i use about 10x more than I should. The doctor didn't seem concerned. Then after anouth month, i went there on 3rd of Feb, I told him the pain was getting worse with more shooting pain. My eye is watering and has a dischargs. The pain was returning in a larger are and unexpectedly. He decided to add vicoden to my Tramodol. I get move in slow motion and feel lide I am out of it. My husband says I do strange things. Hearin theings, etc.
I can't take more pain pills! I thought about asking if I courld take a class for strees reduction. Has anyone tried this.
Thanks so mucn for your concern.
Bev


Spotlight: Member Stories

HI I'm Catherine and been living with RSD?CRPS for twenty -five years nowi joined to share my story, I have written a book, my own personal story ...More

Helpful Tips

Tips/Resources/Discussions/What's Happening Now
I would like to point out AS A TIP that the new layout that WebMD has adopted can become confusing, but keep coming back and check ... More
Was this Helpful?
12 of 20 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.